Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1980, Volume 48, Issue 6

On Proportional Malinvaud Prices<1419:OPMP>2.0.CO;2-8
p. 1419-1429

Hiroshi Atsumi

This paper provides a general proof of the existence of a proportional price with the interest rate strictly greater than the growth rate associated with any efficient proportional program in the polyhedral technology. Proofs for similar theorems are also given for the programs satisfying the regularity condition in other technologies.

Log In To View Full Content